# SDR AALA20060990

- Difficulty date: November 4, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT ARROW AT LEFT FIRST CLASS LAVATORY HAS PLASTIC BASE BROKEN.  REPLACED PLASTIC BASE FOR EMERGENCY EXIT LIGHT ARROW AT LEFT FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
